MathSciNet Relay Station
MathSciNet bibliographic data
MR659997 35K55 (35B40)
Berryman, James G.; Holland, Charles J. Asymptotic behavior of the nonlinear diffusion equation $n\sb{t}=(n\sp{-1}n\sb{x})\sb{x}$. J. Math. Phys. 23 (1982), no. 6, 983–987.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement